Cough Medicine That Is Safe For People With Coronary Heart Disease?

Illustration of Cough Medicine That Is Safe For People With Coronary Heart Disease?
Illustration: Cough Medicine That Is Safe For People With Coronary Heart Disease? clf1.medpagetoday.net

Goodnight, my father has a narrowing of the heart arteries. At this time the medicine runs out today and there is no copy prescription. In 2 days, CAD catheterization will be conducted. But now cough with phlegm. If I may know what medicine I can take, huh? Thank you 🙂

1 Answer:

Hello Namira.

Narrowing of coronary arteries is generally caused by plaque in the walls of blood vessels. The plaque consists of several types of cholesterol, blood cells, some minerals, and blood clotting factors. Narrowing can occur from mild to severe. Symptoms depend on the degree and extent of the narrowing. The wider the coronary artery that is narrowing, the more severe the symptoms. Symptoms can include shortness of breath, especially during activity, chest pain, palpitations, fainting. If not treated, can cause heart attacks and arrhythmias.

The medicine certainly varies, adapted to the patient's condition. We cannot give drugs without knowing the patient's condition directly. The doctor must examine your father directly before determining the type and dose of medication. Giving can not be arbitrary and should only be purchased with a doctor's prescription. Contact a doctor who treats your father. Or if you can't, call the doctor at the nearest hospital. Doctors also need to know the plan for catheterization, because there are certain drugs that cannot be given before catheterization. Help reduce cough by diligently consuming warm water. Stop smoking. Choose the type of food that is not greasy.

May your father recover soon. Regards.

: by

Related Question

Handling Of Diarrhea After Milk Consumption?

Handling Of Diarrhea After Milk Consumption?

(12 months ago)

Asslmualaikum, I am a woman 25 years from yesterday, on 12th I had diarrhea that was prah prah up to diarrhea 10 times a day and I had to go to the doctor doctor what did you consu... Read more

Diarrhea?

Diarrhea?

(10 months ago)

My child drank the wrong milk. She is only 7 months old but drinking milk is 1-3 years old... Read more

Dizziness Accompanied By Frequent Bowel Movements, Upper Left Abdominal Pain Every Night?

Dizziness Accompanied By Frequent Bowel Movements, Upper Left Abdominal Pain Every Night?

(1 year ago)

I am 22 years old I complain every night exactly after Maghrib I feel dizzy, feeling bad, frequent excessive bowel movements every night, upper left abdominal pain, often out of fo... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *